Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 18 found articles
 
 
  Conditional asymptotic stability in the Joukowski sense for a equation
 
 
Title: Conditional asymptotic stability in the Joukowski sense for a equation
Author: Druzhinina, O. V.
Appeared in: Doklady physics
Paging: Volume 46 (2001) nr. 3 pages 207-209
Year: 2001
Contents:
Publisher: Nauka/Interperiodica, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 18 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands